# SDR IPXA2025073138042

- Difficulty date: October 15, 2024
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 24,276 hours, 14,555 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986202200
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  BEFORE INSTALLATION OF TAIL STAND NOTED AREA AFT OF TAIL STAND BALL IS DAMAGED WITH 2 SCRATCHES AND CREASE. VERIFIED ALL STEPS OF EO-91694- REQ 4 PERMANANT REPAIR COMPLIED WITH.
